Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

191 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Would vaginal bleeding 2 days post a morning after pill intake indicate delayed menstruation for another month?

Answered by
Dr.
Dr. Salah Saad Shoman

Internal Medicine Specialist

Practicing since :2004

Answered : 1576 Questions

default
Posted on Mon, 30 Jul 2018 in General Health
Question: I toolbar the morning after pill on the 9th XXXXXXX I had unprotected sex on the morning of the 8th I started bleeding 2 days after taking it, for 5 days.my period isn't due till tomorrow does this mean I won't get a period now till Feb ?
doctor
Answered by Dr. Salah Saad Shoman 38 minutes later
Brief Answer:
Possible

Detailed Answer:
Dear Ma'am, I have gone through your question and I understand your concerns but unfourtanetly the Morning after pill contains a high dose of hormones and a common side effect caused by the morning after pill is menstrual irregularities which often differ from one person to another.. This menstrual irregularities usually last for a couple of months after using the morning after pill.. The bleeding you experienced is probably withdrawal bleeding and not a period.. it is also possible but not necessary that your period doesn't come until February.. I hope you find this helpful.. if you don't have any other clarifications then please close the discussion..
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on